# SDR 99ZZZX4320

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N258G
- Make and model: Lear 35A
- Aircraft serial: 443
- System (JASC): 2120 · Air Distribution System
- Part: Blower
- Part number: 66001122
- Condition: Failed
- Location: Air Dist
- Component: Electromech
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN AIR BLOWER SN 1092 INSTALLED 712-99.  FAILED 10-29-99 WITH ONLY 106 HRS TSO.  (STARTED MAKING NOISE THEN LOCKED UP AND CREATED BURNING SMELL IN CABIN).  REPLACEMENT BLOWER SN 1102 INSTALLED 11-2-99 AND IT DID NOT LAST FIVE MINUTES.  (BEGAN MAKING NOISE AND VIBRATING WITHIN THE FIRST MINUTE OF OPERATION, THEN ABOUT FOUR MINUTES LATER HAD PROGRESSED TO VERY VIOLENT NOISE AND VIBRATIONS AND THE FANS BEGAN TO RUB THE HOUSINGS).  DISABLED THIS BLOWER AND A THIRD BLOWER IS ON ORDER.
